# SDR BAQA089106

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- Aircraft time: 8,028 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link
- Part number: 206033554101
- Part serial: LK0563LK0844
- Condition: Delaminated
- Location: Gearbox Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK IS DELAMINATED BEYOND LIMITS.  OIL SOAKED. REPLACED WITH SERVICEABLE UNIT.
